Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
tyrozets is a cough drop.
its "benzocaine & tyrothricin"
Lemsip max cold & flu capsules contain three active ingredients, paracetamol (500mg), phenylephrine (6.1mg) and caffeine (25mg).
yes, you can take these together .
it sounds like you are fighting off a cold or infection.
what about tyrozet and actifed
or, tyrozet actifed and panadol
which combo would you recommend?
if you are running a fever, you should see a doctor and get a throat swab culture to check for strep throat.
there is not one combo which will work better.
use them each and see which one works better for you.
but they are all ok, right?
you should get a thermometer as well.
yes, it will be ok.
i will see a doctor if i am not better by tomorrow
I hope you feel better soon.
thank you :)
if done for now, please leave +++ positive feedback below
let me know if you have other questions
you can always reach me as Dr. DAvid if you have other questions.
thank you very much
thanks for using Justanswer.com
do you see the feedback area below?
alright, much appreciated
yup ill do that
you might have to scroll down to see the feedback area.